Thrombocytopenia caused by dexamethasone in a patient with colorectal cancer

Ryosuke Taguchi, Kenji Tsuchihashi, Yuta Okumura, Michitaka Nakano, Tomoyasu Yoshihiro, Hirofumi Ohmura, Nobuhiro Tsuruta, Fumiyasu Hanamura, Kyoko Yamaguchi, Mamoru Ito, Hiroshi Ariyama, Hitoshi Kusaba, Koichi Akashi, Eishi Baba

研究成果: Contribution to journalArticle査読

抄録

Drug-induced immune thrombocytopenia (DITP) is an important cause of thrombocytopenia. A 73-year-old man with relapsed rectal carcinoma received S-1, oxaliplatin and bevacizumab combination therapy (SOX+ Bev). Dexamethasone was administered as an antiemetic prophylaxis. On day 2 of the first cycle, thrombocytopenia (8,000/μL) was observed. We sequentially omitted any drugs suspected to possibly induce thrombocytopenia and confirmed dexamethasone as the cause of thrombocytopenia. DITP induced by synthetic corticosteroids is very rare and this is the first case report of DITP induced by dexamethasone. Although rare, DITP due to synthetic corticosteroids including dexamethasone should be a differential diagnosis among patients receiving synthetic corticosteroids with thrombocytopenia.

本文言語英語
ページ(範囲)2571-2575
ページ数5
ジャーナルInternal Medicine
59
20
DOI
出版ステータス出版済み - 10 15 2020

All Science Journal Classification (ASJC) codes

  • Internal Medicine

フィンガープリント 「Thrombocytopenia caused by dexamethasone in a patient with colorectal cancer」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル